标题:Exact controllability of forward-backward stochastic control system
作者:Wang, Xiangrong ;Huang, Hong
作者机构:[Wang, Xiangrong ;Huang, Hong ] College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, China;[Huang, Hong 更多
会议名称:34th Chinese Control Conference, CCC 2015
会议日期:July 28, 2015 - July 30, 2015
来源:Chinese Control Conference, CCC
出版年:2015
卷:2015-September
页码:2501-2504
DOI:10.1109/ChiCC.2015.7260024
摘要:This paper gives definitions of exact controllability, completely exact controllability and a sufficient condition of exact controllability for forward-backward stochastic control system. For linear forward backward stochastic control system, we get an algebraic criterion when the stochastic control system is completely exact controllability. © 2015 Technical Committee on Control Theory, Chinese Association of Automation.
收录类别:EI
资源类型:会议论文
TOP